# SDR DXTA200803133

- Difficulty date: June 18, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600361
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 991230510
- Part serial: 1010
- Condition: Out Of Adjust
- Location: Anti Skid System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES VERY INEFFECTIVE ON LANDING ROLL-OUT.  REPLACED ANTI-SKID POWER CONTROL VALVE IAW MM 32-42-05 OP'S CHECK GOOD.
